# SDR UIEA2019111985929

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 74,601 hours, 12,328 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Abnormal
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

#4 ENGINE OIL QTY DECREASED TO 4 QTS, PRECAUTIONARY ENGINE SHUTDOWN. ( REMOVED AND REPLACED #4 ENGINE IAW AMM 71-00-02 AND MCS PACKAGE 59263. LEAK AND OPS CHECK GOOD PER AMM 71-00-00. )
